# SDR AALA20011941

- Difficulty date: October 21, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1643 - EN ROUTE LGA-HOU, SHORTLY AFTER TAKEOFF DETECTED SMOKE IN CABIN AND COCKPIT.  DIVERTED EWR AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (M)
